Alert archive / Massachusetts / Small Craft Advisories in 2013
Small Craft Advisory 82, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Aug 3, 2013, 6:55 AM EDT. It took effect at Aug 3, 2013, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2013, 6:55 AM EDT (10:55 UTC)
- In effect from
- Aug 3, 2013, 12:00 PM EDT
- Expired
- Aug 3, 2013, 7:19 PM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
907 WHUS71 KBOX 031055 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 655 AM EDT SAT AUG 3 2013 ANZ231>234-031900- /O.NEW.KBOX.SC.Y.0082.130803T1600Z-130804T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 655 AM EDT SAT AUG 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-031900- /O.EXT.KBOX.SW.Y.0019.000000T0000Z-130804T0800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 655 AM EDT SAT AUG 3 2013 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 AM EDT SUNDAY... * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ255-256-031900- /O.CON.KBOX.SW.Y.0019.000000T0000Z-130804T0800Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 655 AM EDT SAT AUG 3 2013 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
902 WHUS71 KBOX 031822 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 222 PM EDT SAT AUG 3 2013 ANZ231>234-040000- /O.CON.KBOX.SC.Y.0082.000000T0000Z-130804T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 222 PM EDT SAT AUG 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-040230- /O.CON.KBOX.SW.Y.0019.000000T0000Z-130804T0800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 222 PM EDT SAT AUG 3 2013 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
619 WHUS71 KBOX 032014 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 414 PM EDT SAT AUG 3 2013 ...GUSTY SOUTHWEST WINDS WILL DIMINISH WITH SUNSET... ANZ254>256-032115- /O.CAN.KBOX.SW.Y.0019.000000T0000Z-130804T0800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 414 PM EDT SAT AUG 3 2013 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. $$ ANZ231>234-040000- /O.CON.KBOX.SC.Y.0082.000000T0000Z-130804T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 414 PM EDT SAT AUG 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
745 WHUS71 KBOX 032319 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 719 PM EDT SAT AUG 3 2013 ANZ231>234-040030- /O.CAN.KBOX.SC.Y.0082.000000T0000Z-130804T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 719 PM EDT SAT AUG 3 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS AND WINDS HAVE DIMINISHED BELOW 5 FEET AND 25 KNOTS RESPECTIVELY...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 3, 3:51 AM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Aug 3, 3:51 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
351 AM EDT SAT AUG 3 2013
.SYNOPSIS...
A COLD FRONT MOVES THROUGH NEW ENGLAND SATURDAY MORNING BRINGING A
CHANCE OF SHOWERS AND AN ISOLATED THUNDERSTORM. MOSTLY DRY
WEATHER EXPECTED EARLY NEXT WEEK EXCEPT FOR THE POTENTIAL FOR
SHOWERS ON SUNDAY. A LATE WEEK STORM MAY BRING MORE WIDESPREAD
RAIN.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
03/00Z GUIDANCE IS IN REASONABLE AGREEMENT WITH THEIR SYNOPTIC
PATTERN. SEE NO STRONG REASON TO DEVIATE MUCH FROM THEIR CONSENSUS
TIMING.
EXPECTING A WEAK COLD FRONT TO DISSIPATE CLOSE TO THE SOUTH COAST
THIS MORNING. IN ADDITION THERE WILL BE A SERIES OF WEAK MID-LEVEL
SHORTWAVES APPROACHING SOUTHERN NEW ENGLAND LATER TODAY INTO
TONIGHT. THE VARIOUS INGREDIENTS FOR PRECIPITATION NEVER REALLY
COME INTO ALIGNMENT...SO EXPECTING ANY RAINFALL TO BE SCATTERED.
THE GREATEST RISK WILL BE THIS MORNING AS A WEAK COLD FRONT MOVES
TOWARD THE COAST. ALREADY SEEING TWO AREAS OF LIGHT RAIN SHOWERS
ALONG A WEAK SURFACE TROUGH.
TEMPERATURES WERE A BLEND OF THE VARIOUS MOS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
ONE OF THE WEAK SHORTWAVES AS WELL AS ANOTHER WEAK COLD FRONT
MOVES ACROSS OUR REGION TONIGHT. HOWEVER...MOISTURE IS LACKING
SO NOT EXPECTING MUCH MORE THAN SOME CLOUDS.
A SLIGHTLY DIFFERENT STORY FOR SUNDAY. A HIGH PRESSURE OVER THE
NORTHERN PLAINS STARTS ITS TREK TOWARD NEW ENGLAND. IT IS STILL
TOO FAR TO OUR WEST TO COMPLETELY TAKE OVER CONTROL OF OUR
WEATHER. A MID-LEVEL COLD POOL ARRIVING DURING THE AFTERNOON WILL
PRODUCE SOME INSTABILITY. THIS COULD RESULT IN ISOLATED TO
SCATTERED DIURNAL SHOWERS.
TEMPERATURES WERE A BLEND OF THE MOS GUIDANCE AGAIN...AND SHOULD
BE NEAR TO SLIGHTLY BELOW NORMAL TONIGHT AND SUNDAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HIGHLIGHTS...
* MOSTLY DRY...SEASONABLE TO SEASONABLY COOL WEATHER THROUGH EARLY
WED
* NEXT CHANCE OF WIDESPREAD RAIN AND SOME THUNDER THU
OVERVIEW AND MODEL PREFERENCES...
03/00Z EXTENDED RANGE MODEL GUIDANCE CONTINUE TO SHOW GOOD
AGREEMENT AT THE SYNOPTIC SCALE...WITH MAINLY ONLY TIME
DIFFERENCES IN MANY OF THE SUB SYNOPTIC SCALE FEATURES. THE PERIOD
WILL BE DEFINED BY A TRANSITION TO RIDGING INTO THE NORTHEAST FROM
A BROAD SRN CONUS RIDGE...DELIVERING A DRY PERIOD...FOLLOWED BY A
DIGGING AND DEEPENING TROF ACROSS THE NORTHEAST LATE IN THE WEEK.
THIS TROF IS DRIVEN BY A CUTOFF DIVING SOUTH FROM HUDSON BAY...SO
EXPECT THE TRANSITION TO BE SLOW AS THIS CUTOFF MEANDERS. RECENT
DETERMINISTIC RUNS OF THE GFS AND ECMWF NOW AGREE BETTER WITH
THEIR ENSEMBLES IN THAT THE UNSETTLED AND WETTER PERIOD WILL BE
MORE ON THU AND FRI...RATHER THAN WED. GIVEN THIS AGREEMENT...WILL
BE CONTINUING WITH THE BLEND OF THE DETERMINISTIC MODELS.
THE OVERALL SENSIBLE WX WILL BE DEFINED BY COOL DRY CONDITIONS
TRANSITIONING TO WARMER AND SLIGHTLY MORE HUMID CONDITIONS THROUGH
MID WEEK...THEN TO MORE UNSETTLED AND WET CONDITIONS FOR THE LATE
WEEK TIMEFRAME.
DETAILS...
SUN NIGHT INTO TUE...
HIGH PRES WILL BUILD OVER FROM THE W WITH DRYING AND COOLING NW
MID LVL FLOW. THEREFORE...EXPECTING DRY CONDITIONS BUT WITH
TEMPERATURES GENERALLY BELOW NORMAL. IN FACT SOME 40S ARE POSSIBLE
MON NIGHT IN NW MA AND SRN NH.
WED...
AM NOTING STACKED RETURN FLOW AS HIGH PRES PUSHES E AND UPPER LVL
TROF BEGINS TO DIG INTO THE GREAT LAKES. THEREFORE...EXPECT
MODERATING TEMPS AND INCREASING HUMIDITY...TEMPS MAY BREAK ABOVE
NORMAL BY WED. IT APPEARS THAT A WARM FRONT ASSOCIATED WITH THE
DIVING TROF MAY STAY MOSTLY SOUTHWEST OF THE REGION...SO IT WILL
LIKELY BE A MOSTLY DRY DAY...ALTHOUGH WILL HAVE TO MONITOR FOR
SOME UPSTREAM CONVECTION WHICH MAY EFFECT THE SW FRINGES OF THE
BOX CWA.
THU AND FRI...
LOW PRES ASSOCIATED WITH DEEPENING TROF THROUGH SRN CANADA WILL
MOVE CLOSER TO NRN NEW ENGLAND THROUGH THE PERIOD. EXPECTING THAT
A WARM FRONT WILL CROSS THE REGION EARLY THU...ALLOWING SRN NEW
ENGLAND FULLY INTO THE WARM SECTOR OF THIS SYSTEM. THIS IS
ASSOCIATED WITH HIGH PWATS /ABOUT 2.0 INCHES/...STEEP MID LVL
LAPSE RATES...AND WHAT APPEARS TO BE HIGH SFC BASED CAPE.
THEREFORE...AT THIS POINT...IT APPEARS THAT THIS PERIOD MAY BE
CONVECTIVELY ACTIVE. THERE ARE SOME DIFFERENCES IN TIMING AND
STRENGTH OF THE WAVES/LLJ ASSOCIATED WITH THIS FEATURE...SO ITS
DIFFICULT TO NAIL DOWN POTENTIAL SEVERITY AT THIS TIME...BUT IT
BARES WATCHING. FINALLY...THE TRAILING COLD FRONT MAY TAKE WELL
INTO FRI TO FULLY CLEAR THE REGION. THEREFORE...WILL CONTINUE WITH
CHANCE POPS FOR T-STORMS WITH THIS UPDATE THROUGH FRI.
NEXT WEEKEND...
WITH THE COLD FRONT PUSHING E OF THE AREA...GUIDANCE IS IN FAIRLY
GOOD AGREEMENT /ESPECIALLY FOR A DAY 7+ FORECAST/ THAT A PERIOD
OF DRY WX WITH HIGH PRES AND SUB NORMAL TEMPERATURES ARE EXPECTED.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
HIGH CONFIDENCE VFR MOST OF THE TIME THROUGH SUNDAY.
TODAY...A COLD FRONT MOVES THROUGH THIS MORNING WITH ANOTHER
CHANCE OF SHOWERS AND SCATTERED TSTMS WITH BRIEF MVFR CIGS/VSBYS.
TONIGHT...VFR.
SUNDAY...MAINLY VFR. LOW PROBABILITY OF BRIEF MVFR/IFR CONDITIONS
IN ISOLATED TO SCATTERED SHOWERS.
KBOS TERMINAL...HIGH CONFIDENCE. LOW PROBABILITY FOR SHOWERS NOT
INCLUDED IN TAF.
KBDL TERMINAL...HIGH CONFIDENCE. LOW PROBABILITY FOR SHOWERS NOT
INCLUDED IN TAF.
OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...
SUNDAY NIGHT THROUGH WEDNESDAY...HIGH CONFIDENCE.
VFR. LOW PROBABILITY OF MVFR/IFR CONDITIONS IN SOME FOG LATE TUE
NIGHT AND SOME SHOWERS WED AFTERNOON.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
HIGH CONFIDENCE.
WINDS SHOULD REMAIN BELOW 25 KNOTS MOST OF THE TIME...BUT A FEW
GUSTS NEAR 25 KNOTS POSSIBLE AROUND NANTUCKET SOUND THIS
AFTERNOON. SEAS WILL REMAIN ROUGH FOR SMALL CRAFT ACROSS THE
SOUTHERN OUTER COASTAL WATERS TODAY. SEAS THEN DIMINISH TONIGHT.
OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...
HIGH CONFIDENCE. MOSTLY QUIET BOATING WEATHER EXPECTED SUNDAY
NIGHT THROUGH WEDNESDAY. SEAS DON/T START TO INCREASE TO AROUND 5
FEET ON THE OUTER WATERS UNTIL THURSDAY. MAINLY WESTERLY WINDS
WILL REMAIN BELOW 25 KTS FOR THE MOST PART SUN NIGHT AND
MON...THEN SHIFT TO THE SOUTHWEST BY LATE TUE. WINDS FINALLY SHIFT
TO THE SOUTH WEDNESDAY AND WEDNESDAY NIGHT.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 AM EDT SUNDAY
FOR ANZ254.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM EDT SUNDAY
FOR ANZ255-256.
&&
SYNOPSIS...BELK/DOODY
NEAR TERM...BELK
SHORT TERM...BELK
LONG TERM...DOODY
AVIATION...BELK/DOODY
MARINE...BELK/DOODYHazardous weather outlook, Aug 3, 4:07 AM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 407 AM EDT SAT AUG 3 2013 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>007-040815- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI- 407 AM EDT SAT AUG 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-040815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 407 AM EDT SAT AUG 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:54 PM EDT | Areal Flood Advisory | BOX | Bristol, Worcester | 66 min |
Nearby
Small Craft Advisories in Massachusetts, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.